ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 128 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
15687-28 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Twenty-one new, unused samples were returned for evaluation.The sets were examined under uv light, and fourteen sets were found to contain black specks.The sets were flushed with sterile water, and the drip chamber was isolated and primed by squeezing it six times, followed by flushing 100 ml of sterile water through the set.The effluent was collected using a vacuum filtration system and passed through filter paper, which was then examined under a microscope at 10× magnification.No residual particles were observed.The complaint of black spots in the drip chamber was confirmed, and the cause was determined to be discoloration of the pvc material during the molding process.Lot history was reviewed and no anomalies were noted.(b)(6).
Event or Problem Description
Twenty-one new, unused primary plum sets were returned for investigation, of which fourteen were found to have black specks present in the drip chamber.The particulate matter appeared to be embedded in the plastic material and not within the lumen or chamber.There was no patient involvement and no harm or adverse event reported.This report captures four of fourteen devices returned.